Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A probabilistic approach to a system of integral equations


Author: Leo A. Goodman
Journal: Proc. Amer. Math. Soc. 3 (1952), 505-507
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047904-X
MathSciNet review: 0047904
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Shohat and J. D. Tamarkin, The Problem of Moments, American Mathematical Society Mathematical surveys, vol. I, American Mathematical Society, New York, 1943. MR 0008438
  • [2] Seiji Nabeya, On a relation between exponential law and Poisson’s law, Ann. Inst. Statist. Math., Tokyo 2 (1950), 13–16. MR 0038588

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047904-X
Article copyright: © Copyright 1952 American Mathematical Society